# SDR VTZA990119

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 818
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PU304436
- Condition: Failed
- Location: Lt Engine
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAD/PHF - FLT 7411 - AT 1130 HOURS ON 5-27-99 DURING LANDING, AIRCRAFT MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS LT HYDRAULIC PUMP PRESSURE DROPPED TO ZERO BEFORE LANDING.  AIRCRAFT WENT TO THE GATE WITH NO FURTHER PROBLEMS. MAINTENANCE INSPECTED AND REMOVED AND REPLACED HYDRAULIC PUMP.  OPS CHECKED OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
